RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 89, Issue 6  


Newton Diagrams, Odd Points, and the Index of Singular Points of Planar Vector Fields
I. V. Antjushina, N. M. Bliznyakov
803
Deformations of the Lie Algebra $\mathfrak{o}(5)$ in Characteristics $3$ and $2$
S. Bouarroudj, A. V. Lebedev, F. Vagemann
808
Small Transverse Vibrations of Visco-Elastic Rods
I. V. Gorokhova
825
An Analog of Bianchi Transformations for Two-Dimensional Surfaces in the Space $S^3\times \mathbb{R}^1$
V. A. Gorkavyy, E. N. Nevmerzhitskaja
833
Differential Operators Symmetric with Respect to an Indefinite Metric
R. S. Ismagilov, Sh. Sh. Sultanov
846
Well-Posed Problems for the Laplace Operator in a Punctured Disk
B. E. Kanguzhin, A. A. Anijarov
856
Real $GM$-Biquadrics
V. A. Krasnov
868
Parametrization of the Solutions of the Equation $x_1x_2…x_{n-1}x_n=x_nx_{n-1}…x_2x_1$ in a Free Monoid
G. S. Makanin
879
Solution of the Inverse Quasiperiodic Problem for the Dirac System
I. M. Nabiev
885
Bases of Exponentials in Weighted Spaces Generated by Zeros of Functions of Sine Type
A. M. Sedletskii
894
Discrete Wavelets and the Vilenkin–Chrestenson Transform
Yu. A. Farkov
914
The WKB Method and Differential Consequences of the Riccati Equation
N. L. Chuprikov
929

Brief Communications
On the Coefficients of Expansions in Bases of Smooth Functions of Several Variables
A. V. Meleshkina
938
Deformations of Poisson Structures by Closed $3$-Forms
O. I. Mokhov
944
Improvement of the Lower Bound in the Kostochka Problem of Panchromatic Coloring of a Hypergraph
A. P. Rozovskaya, D. A. Shabanov
948
Asymptotic Integration of Systems of Quasidifferential Equations of Second Order
T. A. Safonova
951
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019